Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 499 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

Kwon, Soonsikresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

32
Co-contractions of graphs and right-angled Artin groups

Kim, Sang-hyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.2, pp.849 - 868, 2008

33
Holomorphic functions on bundles over annuli

Zaffran, Danresearcher, MATHEMATISCHE ANNALEN, v.341, no.4, pp.717 - 733, 2008-08

34
GLOBAL WELL-POSEDNESS FOR THE L-2-CRITICAL HARTREE EQUATION ON R-n, n >= 3

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.8, no.6, pp.1725 - 1743, 2009

35
Extending representations of H to G with discrete G/H

Cho, JH; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.43, pp.29 - 43, 2006-01

36
Stability of bicanonical curves of genus three

Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.213, pp.1991 - 2000, 2009-10

37
Invariants of simple algebras

Baek, Sanghoonresearcher; Merkurjev, Alexander S., MANUSCRIPTA MATHEMATICA, v.129, no.4, pp.409 - 421, 2009-08

38
Potential theory and optimal convergence rates in fast nonlinear diffusion

Kim, Yong Jungresearcher; McCann, RJ, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.86, no.1, pp.42 - 67, 2006-07

39
Explicit solutions to a convection-reaction equation and defects of numerical schemes

Ha, Y; Kim, Yong Jungresearcher, JOURNAL OF COMPUTATIONAL PHYSICS, v.220, no.1, pp.511 - 531, 2006-12

40
On the formality and strong Lefschetz property of symplectic manifolds

Hwang, TG; Kim, Jin-Hongresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.145, pp.363 - 377, 2008-09

rss_1.0 rss_2.0 atom_1.0